# SDR C2XA02TY044

- Difficulty date: February 21, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- Aircraft time: 3,027 hours, 2,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED 1C INSPECTION, A DENT WAS FOUND ON THE FUSELAGE SKIN AFT OF FR24, BELOW STR 10R.  MAINTENANCE RE CONTOURED DENT, PERFORMED DYE-PENATRENT INSPECTION (NO CRACKS NOTED) IAW-EMB-GST-0504/2.  REPAIR PROCEDURE WAS SATISFACTORY AND AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
